# SDR AALA20101219DFW10

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 1,793 hours, 662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EXIT DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT LEFT OVERWING EXIT DOOR EXTERNAL EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL
